# SDR DLL10010397

- Difficulty date: March 11, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 62,245 hours, 28,226 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWO PBES USED DUE SMOKE FROM      OVERTEMP OVENS IN LOWER GALLEY- PLS REPLACE PBES ATL MAINT F/A TOOK 2 CABIN PBES TO LOWER GALLEY PLS CHECK  ALL PBES FOR PROPER LOCATION.  CA-AS PER F/A VERBAL OVENS ON FOR EXTENDED PERIOD DUE TO FROZEN MEALS. INSPECTED OVENS FOUND 6 OVERHEAT WD TRAPPED. RESET SAME  OPS CKD OVEN. CKS OK.  REPLACD PBE  KITS.
